# SDR TWAA0004216

- Difficulty date: March 9, 2000
- Submitted: March 16, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK AT STA 996 AND BELOW LONGERON 18L, THE BULKHEAD L-ANGLE WAS CRACKED.  INSTALLED NEW PIECE OF (P/N 5910763-79) AND SPLICE PER SRM 53-05, FIG 3 SHEET 1.  INSTALLED WITH RIVET AND HI-LOKS.
